MathSciNet Relay Station
MathSciNet bibliographic data
MR839319 (87m:58117) 58F14 (35B32 76E99)
Chossat, P.; Iooss, G. Primary and secondary bifurcations in the Couette-Taylor problem. Japan J. Appl. Math. 2 (1985), no. 1, 37–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement